Functional analytic (ir-)regularity properties of SABR type processes

Döring, Leif ; Horvath, Blanka ; Teichmann, Josef

Additional URL:
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: International Journal of Theoretical and Applied Finance : IJTAF
Volume: 20
Issue number: 3
Page range: 1750013-1-48
Place of publication: River Edge [u.a.]
Publishing house: World Scientific
ISSN: 0219-0249
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Döring, Leif ; Horvath, Blanka ; Teichmann, Josef

Google Scholar: Döring, Leif ; Horvath, Blanka ; Teichmann, Josef

ORCID: Döring, Leif ORCID: 0000-0002-4569-5083 ; Horvath, Blanka ; Teichmann, Josef

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item